# SDR CALA2024032700872

- Difficulty date: February 29, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 29,270 hours, 10,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310141
- Condition: Corroded
- Location: Bs 500b-500f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0736 MAIN CABIN STA 500B-500F LBL SEAT TRACK HAS CORROSION
